American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Boris Širola. On Cartan subalgebras and Cartan subspaces of nonsymmetric pairs of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 2233-2243.
Abstract, references, and article information
View Article: PDF

[2] David A. Towers. Complements of intervals and prefrattini subalgebras of solvable Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 1893-1901.
Abstract, references, and article information
View Article: PDF

[3] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information
View Article: PDF

[4] David A. Towers. Solvable complemented Lie algebras. Proc. Amer. Math. Soc. 140 (2012) 3823-3830.
Abstract, references, and article information
View Article: PDF

[5] Leandro Cagliero and Fernando Szechtman. Jordan-Chevalley decomposition in finite dimensional Lie algebras. Proc. Amer. Math. Soc. 139 (2011) 3909-3913. MR 2823037.
Abstract, references, and article information
View Article: PDF

[6] Salvatore Siciliano. Restricted Lie algebras in which every restricted subalgebra is an ideal. Proc. Amer. Math. Soc. 137 (2009) 2817-2823. MR 2506437.
Abstract, references, and article information
View Article: PDF

[7] Li Luo. Abelian ideals and cohomology of symplectic type. Proc. Amer. Math. Soc. 137 (2009) 479-485. MR 2448567.
Abstract, references, and article information
View Article: PDF

[8] Antonio Fernández López, Esther García and Miguel Gómez Lozano. Inner ideal structure of nearly Artinian Lie algebras. Proc. Amer. Math. Soc. 137 (2009) 1-9. MR 2439417.
Abstract, references, and article information
View Article: PDF

[9] V. M. Petrogradsky, Yu. P. Razmyslov and E. O. Shishkin. Wreath products and Kaluzhnin-Krasner embedding for Lie algebras. Proc. Amer. Math. Soc. 135 (2007) 625-636. MR 2262857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Alfred G. Noël. Some remarks on Richardson orbits in complex symmetric spaces. Math. Comp. 75 (2006) 395-417. MR 2176406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] David Riley and Hamid Usefi. Lie algebras with finite Gelfand-Kirillov dimension. Proc. Amer. Math. Soc. 133 (2005) 1569-1572. MR 2120270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kaiming Zhao. Simple algebras of Weyl type, II. Proc. Amer. Math. Soc. 130 (2002) 1323-1332. MR 1879953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Dan Barbasch and Mark R. Sepanski. Closure ordering and the Kostant-Sekiguchi correspondence. Proc. Amer. Math. Soc. 126 (1998) 311-317. MR 1422847.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] A. I. Lichtman and M. Shirvani. HNN-extensions of Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 3501-3508. MR 1423316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] A. Caranti, S. Mattarei and M. F. Newman. Graded Lie Algebras of Maximal Class. Trans. Amer. Math. Soc. 349 (1997) 4021-4051. MR 1443190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Said Benayadi. A new characterization of semisimple Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 685-688. MR 1353376.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Karlheinz Spindler. Cartan algebras and involutions . Proc. Amer. Math. Soc. 121 (1994) 323-333. MR 1169049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Stephen Merrin. Constructing bases for radicals and nilradicals of Lie algebras . Proc. Amer. Math. Soc. 119 (1993) 681-690. MR 1152285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Hiroyuki Tasaki and Masaaki Umehara. An invariant on $3$-dimensional Lie algebras . Proc. Amer. Math. Soc. 115 (1992) 293-294. MR 1087471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Meighan I. Dillon. Weight strings in nonstandard representations of Kac-Moody algebras . Trans. Amer. Math. Soc. 320 (1990) 161-169. MR 964898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Helmut Strade. Lie algebra representations of dimension $. Trans. Amer. Math. Soc. 319 (1990) 689-709. MR 961597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Morris Newman and Robert C. Thompson. Numerical values of Goldberg's coefficients in the series for ${\rm log}(e\sp xe\sp y)$ . Math. Comp. 48 (1987) 265-271. MR 866114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Richard E. Block and Robert Lee Wilson. The restricted simple Lie algebras with a two-dimensional Cartan subalgebra. Bull. Amer. Math. Soc. 1 (1979) 682-684. MR 532552.
Abstract, references, and article information
View Article: PDF

[24] G. M. Benkart and I. M. Isaacs. On the existence of ad-nilpotent elements . Proc. Amer. Math. Soc. 63 (1977) 39-40. MR 0432721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Georgia Benkart. On inner ideals and ad-nilpotent elements of Lie algebras . Trans. Amer. Math. Soc. 232 (1977) 61-81. MR 0466242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. Lepowsky. Linear factorization of conical polynomials over certain nonassociative algebras . Trans. Amer. Math. Soc. 216 (1976) 237-248. MR 0432722.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. Lepowsky and G. W. McCollum. Cartan subspaces of symmetric Lie algebras . Trans. Amer. Math. Soc. 216 (1976) 217-228. MR 0404361.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Robert Lee Wilson. Cartan subalgebras and tori in prime characteristic . Proc. Amer. Math. Soc. 53 (1975) 325-327. MR 0384886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] John R. Faulkner. A construction of Lie algebras from a class of ternary algebras . Trans. Amer. Math. Soc. 155 (1971) 397-408. MR 0294424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1